# SDR P5CA0100509

- Difficulty date: March 23, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 70,021 hours, 17,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 2309-STRINGER 22 RIGHT, BS 2318-STRINGER 22 LEFT, BS 2324-STRINGER 21 LEFT.  REPAIRED PER SRM 51-40-01.
